MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; REUSABLE BIOPSY
Catalog Number FSENCOR01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.D2b (gei; knw).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a reusable biopsy procedure through encor enspire system, it was reported that during a stereotactic vertical approach procedure while in "sample" mode and they have already begun to sample the patient tissue, the encor enspire system suddenly reverted back to the "start calibration" screen.The user has to remove the needle to recalibrate and re-enter the tissue to complete the procedure.This occurred twice.It was identified that encor enspire system sn (b)(6), (work order-(b)(4)), encor driver sn unk (work order-(b)(4)) and encor foot pedal sn unk, (work order-(b)(4)) were used together as a system during this event.There was no patient injury.
 
Event or Problem Description
A patient underwent a reusable biopsy procedure through encor enspire system, it was reported that during a stereotactic vertical approach procedure while in "sample" mode and they have already begun to sample the patient tissue, the encor enspire system suddenly reverted back to the "start calibration" screen.The user has to remove the needle to recalibrate and re enter the tissue to complete the procedure.This occurred twice.It was identified that encor enspire system sn (b)(6) (wo-(b)(4), encor driver sn unk (wo-(b)(4) and encor foot pedal sn unk (wo-(b)(4) were used together as a system during this event.There was no patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported device screen reverted back to calibration mode issue could not be determined based upon the provided information.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.B5, g3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR FOOT PEDAL
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23825498
Report Number2020394-2025-02188
Device Sequence Number17391662
Product Code KNW
UDI-Device Identifier00801741086557
UDI-Public(01)00801741086557
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFSENCOR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale